Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 94, NWS Mobile, AL

June 7, 2014Escambia County, Alabama; Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 7, 2014, 5:53 PM CDT for Escambia County, Alabama; Okaloosa County, Santa Rosa County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2014, 5:53 PM CDT (22:53 UTC)
Expired
Jun 7, 2014, 6:30 PM CDT
In force
37 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 98 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.9 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-320 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WUUS54 KMOB 072253
SVRMOB
ALC053-FLC091-113-072330-
/O.NEW.KMOB.SV.W.0094.140607T2253Z-140607T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
553 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  NORTHEASTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHEASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 630 PM CDT

* AT 550 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
  11 MILES SOUTH OF EAST BREWTON TO 7 MILES NORTHWEST OF CRESTVIEW...
  AND MOVING NORTHWEST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITFIELD...          JAY...                CRESTVIEW...
  BAKER...              POLLARD...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 42 AND
59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH IS
EXPECTED TO PRODUCE LIFE THREATENING FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS. PERSONS IN FLOOD PRONE AREAS SHOULD
MOVE TO HIGHER GROUND IMMEDIATELY.

&&

LAT...LON 3059 8667 3097 8720 3100 8717 3100 8723
      3104 8728 3103 8670 3101 8670 3099 8667
      3077 8647
TIME...MOT...LOC 2253Z 134DEG 18KT 3095 8703 3085 8664

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:42 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 7, 3:42 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT SAT JUN 7 2014

.SHORT TERM (TONIGHT AND SUNDAY)...CURRENT ACTIVITY OVER THE
AREA IS LIMITED TO MAINLY EASTERN SECTIONS OF THE FA...WITH A LIGHT
WESTERLY DRIVING FLOW OVER-RULING A WESTWARD BUILDING BY OUTFLOWS
ATTM. A FEW SHRA ARE FORMING ALONG THE GULF BREEZE MOVING INLAND
OVER MOBILE CO. THESE WILL DIE OUT AS SUNSET APPROACHES.
SUNDAY...WITH GUIDANCE INDICATING PRECIP H20 VALUES APPROACHING
2"...A LIGHT WEST TO SOUTHWEST WIND AND SHORTWAVE ENERGY PASSING
JUST NORTH OF THE FA...MORE TSRA EXPECTED...WITH BEST CONVERGENCE OF
INGREDIENTS BEING OVER THE NORTHEASTERN THIRD OF THE FA...HAVE PUT
BEST CHANCE FOR POPS THERE. /16

FOR SUNDAY NIGHT THROUGH TUESDAY NIGHT...AN UPPER TROF ADVANCING
INTO THE PLAINS STATES EVOLVES INTO AN UPPER LOW WITH AN ASSOCIATED
SURFACE LOW OVER KANSAS ON MONDAY WHICH THEN ADVANCES SLOWLY
EASTWARD INTO MISSOURI ON TUESDAY.  A TRAILING FRONTAL BOUNDARY
WEAKENS TO A SURFACE TROF WHILE SHIFTING SOUTHWARD TO NEAR THE
INTERIOR PORTION OF THE FORECAST AREA SUNDAY NIGHT.  THE WEAK TROF
LOOKS TO DISSIPATE ON MONDAY AS THE SURFACE LOW DEVELOPS OVER
KANSAS.  A SURFACE RIDGE MEANWHILE REMAINS OVER THE NORTHERN GULF
AND MAINTAINS A LIGHT TO OCCASIONALLY MODERATE SOUTHWESTERLY FLOW
OVER MUCH OF THE FORECAST AREA.  PRECIPITABLE WATER VALUES OF
1.5-1.75 INCHES OVER THE REGION DECREASE TO 1.25-1.5 INCHES THROUGH
MONDAY NIGHT AS SOMEWHAT DRIER DEEP LAYER AIR OVER THE GULF IS DRAWN
INTO THE AREA.  THE WESTERN PORTION OF THE AREA SEES AN INCREASE IN
DEEP LAYER MOISTURE TUESDAY INTO TUESDAY NIGHT AS A SOMEWHAT
STRONGER SOUTHWEST FLOW BRINGS BETTER MOISTURE INTO THE AREA.

WHILE A DIURNAL CYCLE OF CONVECTION DEVELOPING DURING THE DAY AND
LINGERING INTO THE EVENING HOURS IS EXPECTED...AM CONCERNED BY AN
UPSTREAM DIFFLUENT 850-300 MB THICKNESS PATTERN ROUGHLY NEAR THE
ARKLATEX WHICH IS NEAR AN 850 MB THETA-E RIDGE ORIENTED EAST-WEST
ACROSS THE GULF COAST STATES THROUGH THE PERIOD.  SHOULD UPSTREAM
CONVECTION ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM...MCS...THIS
PATTERN LOOKS TO FAVOR A PROGRESSIVE MCS ADVANCING EASTWARD INTO THE
AREA.  AS THERE IS WELL DEFINED 850-300MB Q VECTOR CONVERGENCE
UPSTREAM...WILL NEED TO CLOSELY MONITOR FOR POTENTIAL MCS
DEVELOPMENT.  NOT CLEAR AT THIS POINT HOW MUCH OF AN IMPACT THE
SOMEWHAT DRIER DEEP LAYER AIR WILL HAVE ON THIS POTENTIAL AS IT IS
DRAWN INTO THE REGION THROUGH MONDAY NIGHT BEFORE DEEP LAYER
MOISTURE BEGINS TO RECOVER.  FOR NOW WILL HAVE ISOLATED POPS SUNDAY
EVENING FOR LINGERING CONVECTION WITH ISOLATED POPS FOR MUCH OF THE
AREA MONDAY AFTERNOON EXCEPT FOR CHANCE POPS OVER INTERIOR SOUTH
CENTRAL ALABAMA CLOSEST TO THE REMNANTS OF THE SURFACE TROF.  SLIGHT
CHANCE POPS FOLLOW FOR TUESDAY.

SURFACE BASED CAPES RANGE FROM AROUND 2500 J/KG OVER INTERIOR AREAS
TO 1500 NEAR THE COAST BOTH MONDAY AND TUESDAY AFTERNOON.  WHILE
SHEAR VALUES WILL BE LOW...WET BULB ZERO VALUES WILL BE NEAR 11 KFT
IMPLYING SUFFICIENT POTENTIAL FOR SOME STRONG STORMS WITH WIND GUSTS
OF 40-50 MPH AND SMALL HAIL.  TEMPERATURES WILL BE NEAR SEASONABLE
LEVELS EXCEPT FOR A FEW DEGREES ABOVE OVER INLAND AREAS DURING THE
AFTERNOON. /29

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...THE UPPER LOW OPENS UP ON
WEDNESDAY AND EJECTS OFF TO THE NORTHEAST THROUGH THURSDAY MEANWHILE
BRINGING AN UPPER TROF AXIS INTO THE SOUTHEAST STATES AND ACROSS THE
FORECAST AREA.  THE ASSOCIATED SURFACE LOW LIKEWISE WEAKENS WHILE A
SURFACE RIDGE PERSISTS OVER THE NORTHERN GULF.  ANOTHER SURFACE LOW
MEANWHILE ADVANCES ACROSS THE PLAINS AND MOVES OFF ACROSS THE
NORTHEAST STATES ON FRIDAY...BRINGING A WEAK SURFACE TROF INTO THE
GULF COAST STATES FRIDAY NIGHT INTO SATURDAY.  THE UPPER TROF
CONTINUES TO LINGER OVER THE EXTREME SOUTHEAST STATES AND GRADUALLY
WEAKENS THROUGH SATURDAY.  PRECIPITABLE WATER VALUES AROUND 1.5
INCHES DECREASE TO 1.25-1.4 INCHES WEDNESDAY NIGHT AS THE AXIS OF
THE UPPER TROF MOVES ACROSS THE FORECAST AREA...THEN DEEP LAYER
MOISTURE SLOWLY REBOUNDS THROUGH THE REMAINDER OF THE PERIOD AS THE
WEAKENING UPPER TROF REMAINS EAST OF THE AREA.  HAVE CONTINUED WITH
CHANCE POPS FOR CONVECTION DEVELOPING DURING THE DAY DUE TO THE SEA
BREEZE THEN WITH ISOLATED NIGHTTIME POPS FOR LINGERING CONVECTION.
TEMPERATURES WILL BE NEAR SEASONABLE VALUES EXCEPT FOR UP TO A FEW
DEGREES ABOVE NORMAL OVER INTERIOR AREAS DURING THE DAY. /29

&&

18Z ISSUANCE...ISOLATED SHRA/TSRA WILL CONTINUE TO DEVELOP AND MOVE
EAST THROUGH THE AFTERNOON HOURS. WITH A GULF BREEZE MOVING INLAND
FROM THE COAST AND OUTFLOW BOUNDARIES ACCUMULATING FROM THE ONGOING
ACTIVITY...A VERITABLE WHACK-A-MOLE SCENARIO IS IN STORE FOR
AVIATION THIS AFTERNOON INTO THE EVENING HOURS. GENERAL VFR/MVFR
CIGS/VISBYS EXPECTED WITH TEMPS DIPS TO LOW MVFR/IFR LEVELS IN THE
STRONGEST SHOWERS. THESE SHOULD BEGIN TO SETTLE AS SUNSET
APPROACHES. ISOLATED LIGHT FOG POSSIBLE TONIGHT WHERE THE RAIN
OCCURS TODAY...BUT AM EXPECTING THIS TO BE VERY ISOLATED OVERNIGHT.
SUNDAY...AM EXPECTING ANOTHER ROUND OF THE SAME. /16

&&

.MARINE...A SURFACE RIDGE STRETCHING WEST OVER THE NORTHERN GULF
WILL KEEP A LIGHT TO AT TIMES MODERATE SW-ERLY FLOW OVER THE AREA
THROUGH THE PERIOD. /16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  91  71  90  71 /  10  20  10  10  10
PENSACOLA   75  90  74  89  73 /  10  30  10  20  10
DESTIN      76  87  75  86  74 /  05  30  10  20  05
EVERGREEN   72  93  70  93  70 /  30  40  20  30  20
WAYNESBORO  71  93  69  92  69 /  40  30  20  20  20
CAMDEN      71  91  69  93  69 /  30  40  20  30  20
CRESTVIEW   73  93  68  93  68 /  10  40  10  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 7, 5:03 AM CDT, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
503 AM CDT SAT JUN 7 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
503 AM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION
THIS AFTERNOON. SOME OF THE STORMS WILL BECOME STRONG...PRODUCING
GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND TORRENTIAL DOWNPOURS.
AN ISOLATED SEVERE STORM CANNOT BE RULED OUT WITH LOCALIZED DAMAGING
WIND GUSTS BEING THE MAIN THREAT.

THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA
BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ONCE AGAIN
EXPECTED BY SUNDAY AFTERNOON...WITH THE BEST COVERAGE OCCURRING
ACROSS INLAND SOUTHWEST AND SOUTH CENTRAL ALABAMA. A FEW STRONG
STORMS WILL BE POSSIBLE.

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE
ENCOURAGED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN MOBILE.

GMZ630>635-650-655-670-675-080945-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
503 AM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS DEVELOPING OVER LAND AREAS THIS AFTERNOON MAY
MOVE SOUTH INTO THE ADJACENT COASTAL WATERS THROUGH EARLY THIS
EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS...FREQUENT LIGHTNING STRIKES...AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 3:42 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT SAT JUN 7 2014

FLZ005-072130-
INLAND OKALOOSA FL-
342 PM CDT SAT JUN 7 2014

...A STRONG THUNDERSTORM WILL AFFECT EASTERN OKALOOSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 430 PM CDT...

AT 340 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF CRESTVIEW...OR 10 MILES SOUTH OF LAUREL HILL. THIS STORM WAS
NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EAST CENTRAL OKALOOSA COUNTY

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&
Local storm report, Jun 7, 4:18 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
418 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             CRESTVIEW               30.62N 88.15W
06/07/2014  E0.88 INCH       MOBILE             AL   TRAINED SPOTTER

            STORM SPOTTER REPORTED NICKEL SIZE HAIL IN CRESTVIEW.

&&

GENEJ
Special weather statement, Jun 7, 4:55 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
455 PM CDT SAT JUN 7 2014

FLZ005-006-072230-
INLAND OKALOOSA FL-COASTAL OKALOOSA FL-
455 PM CDT SAT JUN 7 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OKALOOSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 530 PM CDT...

AT 451 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
CRESTVIEW...OR 3 MILES SOUTHEAST OF BAKER...AND MOVING WEST AT 10
MPH.

* LOCATIONS IMPACTED INCLUDE...
  CRESTVIEW...          BAKER...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 52 AND 67.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&
Local storm report, Jun 7, 4:57 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             9 E CRESTVIEW           30.62N 88.00W
06/07/2014  M0.75 INCH       GMZ630             AL   PUBLIC

            PUBLIC REPORT OF 3/4 INCH HAIL 9 E OF CRESTVIEW.

&&

GENEJ

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:40 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw, Wilcox51 min
Jun 6, 8:22 PM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw40 min
Jun 7, 4:06 PM CDTAreal Flood AdvisoryMOBMobile114 min
Jun 7, 3:55 PM CDTSevere Thunderstorm WarningMOBOkaloosa35 min
Jun 7, 4:19 PM CDTSevere Thunderstorm WarningMOBOkaloosa26 min
Jun 7, 4:30 PM CDTSevere Thunderstorm WarningMOBOkaloosa30 min
Jun 7, 4:57 PM CDTFlash Flood WarningMOBOkaloosa2 hr
Jun 7, 5:02 PM CDTSevere Thunderstorm WarningMOBOkaloosa28 min
Jun 7, 5:22 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa23 min
Jun 7, 6:23 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa37 min
Jun 7, 6:56 PM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2014Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.